Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 159198, 7 pages
http://dx.doi.org/10.1155/2014/159198
Research Article

Stabilization with Internal Loop for Infinite-Dimensional Discrete Time-Varying Systems

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116027, China
2College of Mathematics and Information Science, Anshan Normal University, Anshan 114007, China

Received 22 January 2014; Revised 9 April 2014; Accepted 10 April 2014; Published 28 April 2014

Academic Editor: Manuel De la Sen

Copyright © 2014 Nai-feng Gan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. De la Sen, “Stability of switched feedback time-varying dynamic system based on the properties of the gap metric for operators,” Abstract and Applied Analysis, vol. 2012, Article ID 612198, 17 pages, 2012. View at Publisher · View at Google Scholar
  2. M. De La Sen, “On the characterization of hankel and toeplitz operators describing switched linear dynamic systems with point delays,” Abstract and Applied Analysis, vol. 2009, Article ID 670314, 34 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. A. Feintuch, Robust Control Theory in Hilbert Space, Springer, New York, NY, USA, 1998.
  4. G. E. Dullerud and F. Paganini, A Course in Robust Control Theory, Springer, 2000.
  5. O. Pastravanu and M.-H. Matcovschi, “Stability of matrix polytopes with a dominant vertex and implications for system dynamics,” Abstract and Applied Analysis, vol. 2013, Article ID 396759, 11 pages, 2013. View at Publisher · View at Google Scholar
  6. S.-Y. Li, C.-H. Yang, L.-W. Ko et al., “Implementation on electronic circuits and RTR pragmatical adaptive synchronization: time-reversed uncertain dynamical systems' analysis and applications,” Abstract and Applied Analysis, vol. 2013, Article ID 909721, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. F. Curtain, G. Weiss, and M. Weiss, “Stabilization of irrational transfer functions by controllers with in- ternal loop, System, approximation, singular integral operators and related topics,” in International Workshop on Operator Theory and Applications, IWOTA, Advances in Operator Theory and Applications, A. A. Borichev and N. K. Nikolski, Eds., pp. 179–207, Birkhäuser, Basel, Switzerland, 2000. View at Google Scholar
  8. G. Weiss and R. F. Curtain, “Dynamic stabilization of regular linear systems,” IEEE Transactions on Automatic Control, vol. 42, no. 1, pp. 4–21, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. L. Ma, Z. Wang, Y. Bo, and Z. Guo, “A game theory approach to mixed H2/H control for a class of stochastic time-varying systems with randomly occurring nonlinearities,” Systems and Control Letters, vol. 60, no. 12, pp. 1009–1015, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Hu, Z. Wang, H. Gao, and L. K. Stergioulas, “Probability-guaranteed H finite-horizon filtering for a class of nonlinear time-varying systems with sensor saturations,” Systems and Control Letters, vol. 61, no. 4, pp. 477–484, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. G. Wei, Z. Wang, and B. Shen, “Error-constrained finite-horizon tracking control with incomplete measurements and bounded noises,” International Journal of Robust and Nonlinear Control, vol. 22, no. 2, pp. 223–238, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. B. Shen, Z. Wang, H. Shu, and G. Wei, “H filtering for uncertain time-varying systems with multiple randomly occurred nonlinearities and successive packet dropouts,” International Journal of Robust and Nonlinear Control, vol. 21, no. 14, pp. 1693–1709, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Chen, W. Bi, and W. Li, “New delay-dependent absolute stability criteria for Lur'e systems with time-varying delay,” International Journal of Systems Science, vol. 42, no. 7, pp. 1105–1113, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Lu and C. Shi, “Stabilization of time-varying system by controller with internal loop,” Mathematical Problems in Engineering, vol. 2012, Article ID 132597, 16 pages, 2012. View at Publisher · View at Google Scholar
  16. J. S. Baras, “Frequency domain design of linear distributed system,” in Proceedings of the 19th IEEE Decision and Control Conference, pp. 728–732, December 1980. View at Scopus
  17. R. Curtain, G. Weiss, and M. Weiss, “Coprime factorization for regular linear systems,” Automatica, vol. 32, no. 11, pp. 1519–1531, 1996. View at Publisher · View at Google Scholar · View at Scopus
  18. S. Townley, G. Weiss, and Y. Yamamoto, “Diseretizing continuous-time controllers for infinite-dimensional linear systems,” in Proceedings of the MTNS Symposium, pp. 547–550, Padova, Italy, July 1998.